Advertisement

algebra universalis

, Volume 54, Issue 1, pp 121–127 | Cite as

Lattices of quotients of completely distributive lattices

  • He Wei
  • Luo MaoKang
Original Paper
  • 44 Downloads

Abstract.

In this paper, we consider the complete lattice Q(L) of all quotients of a completely distributive lattice L. We show that Q(L) is not a completely distributive lattice even for L a completely distributive algebraic lattice. Some necessary and sufficient conditions for Q(L) to be a completely distributive lattice are given.

Mathematics Subject Classification (2000).

46E25 54C30 

Keywords and phrases.

Quotient lattice completely distributive 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of MathematicsNanjing Normal UniversityNanjingP.R.China
  2. 2.Department of MathematicsSichuan UniversityChengduP.R.China

Personalised recommendations